RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 9, Issue 2  


Ol'ga Aleksandrovna Ladyzhenskaya (photo)

Research Papers
Weighted Dirichlet classes
A. A. Vagarshakian
3
Estimation of the second derivatives on the boundary for surfaces evolving under the action of their principal curvatures
N. M. Ivochkina, O. A. Ladyzhenskaya
30
Quadratic forms with maximal splitting
O. T. Izhboldin
51
Piecewise polynomial approximation with free nodes, and $F_\alpha$-characteristics for $\alpha\in[1-1/n,1)$
N. Ya. Kruglyak
58
Shifted Schur functions
A. Okounkov, G. Olshanskii
73
An asymptotic lower bound for multidimensional Calderón–Zygmund operators on singular measures
M. M. Roginskaya
147
Solvability of a two-dimensional problem with a free boundary that describes the flow of a viscous incompressible fluid through a hole
V. A. Solonnikov
169
On harmonic analysis in a multiply connected domain and character-automorphic Hardy spaces
S. I. Fedorov
192
Principal singularities of the magnetic field component in resonators with a boundary of a given class of smoothness
N. Filonov
241
On the existence of solutions to two-point boundary value problems for gyroscopic systems of relativistic type
E. I. Yakovlev
256

Easy Reading for a Professional
The Bang solution of the coefficient problem
F. L. Nazarov
272

Correction to the paper: A. Yu. Solynin “Polarization and functional inequalities”
288
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019